Another public forum question that I attempted to answer:
I had Juvederm 2 wks ago and my top lip is protruding like a duck bill. Will it go away or should I have it dissolved?
I had juvederm ultra plus done 2 weeks ago in my lips and the top is still protruding outward like a duck bill. Will this go away or should I get Hyaluronidase to dissolve it and if I do use Hyaluronidase in the lips will it dissolve it completely and evenly?
Perhaps more filler for the bottom lip but first consider waiting 3 weeks?
It is sometimes possible that the upper lip swells more than the lower lip with Juvederm. In my hands – that happens often because there are just so many more components in the upper lip – thus I have to manipulate the needle and filler in that area more.
Sometimes the swelling could be present for a month after injections, but that is somewhat unusual in my humble opinion. But consider waiting till 3 weeks before deciding to do something different. And if that’s the case – you may just need more filler on the bottom and then you could have the results you wanted in the first place.
Lip fillers are a difficult project for me. I do it every day, but I am still humbled by the artistry and difficulty of the procedure. Best of luck to you.
Here’s my disclaimer:
Thank you for your question. Without having seen you in person, I’m answering the best I can without physical examination info and a one-on-one dialogue. My comments are meant for a general public discussion to help others who may have similar concerns. I’m also using my answers to build up library of information for my own patients and also to see how my answers compare with other doctors. There is always much for us to learn from each other. My answers are generalized medical information only, not directed medical advice. For medical advice please see your doctor/surgeon in person.
Thanks for reading.
Calvin Lee, MD
Cosmetic Injections in Modesto, California